I am 25 years old. I had unprotected sex with my partner. But he did not ejaculated inside, he is pretty much sure about it. But still i was very very tensed that i will get pregnant, so i took i pill almost after 15 hrs of intercourse. I was normal on the first day but since second day after taking ipill I am having headache, body pain, bodyache, and I am feeling really weak. Its fourth day since i took ipill and I think i have lost a bit of my weight. What should I do now I am not getting, I am really really worried what is happening with me. Is it because of ipill or am I pregnant? Please somebody advise me on this what should I do. What care do I have to take? Should I consult a dr or I should wait for 2-3 days more? Please help me and advise. I am really tensed. Please sombody help me as soon as possible..thank you.
I think considering the weakness and weight loss and body pain you should see a dr. These aren't symptoms of either the ipill or pregnancy. While you're there talk to him about regular birth control so you don't have to take the ipill. Its not as effective as regular birth control.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Dec 2013 • 1 answer
Posted 17 Jun 2014 • 1 answer
Posted 28 Sep 2014 • 1 answer
Posted 26 Oct 2014 • 1 answer
Posted 7 Dec 2014 • 1 answer